Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Treatment and recent acne
Dec 5, 2004

I recently started treatment in early September - taking Truvada and Sustiva. In late November I started breaking out on my forehead, bridge of nose, and under eyes - normally small red bumps, some of which come to a head, reminding me of acne. This has never been a problem with me before or shortly after starting treatment. Is this a possible side-effect and if so, are there methods to keep it under control? Many thanks

Response from Dr. Conway

Rashes of some type can occur in up to 15% of people on Sustiva, and tend to go away over time. Rashes may also occur in a few percentages of patients on Viread. It might be important to see a dermatologist or someone to make a specific diagnosis. If this is drug-related, it will probably go away over time and you can treat it symptomatically, such as with a mild steroid cream. In <1% cases, it can become more severe and spread over your body, but you can jsut watch for this.



Previous
Living with diarrhea !!!
Next
Regarding mutual masturbation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement